Aa
Aa
A
A
A
Close
1139187 tn?1355706647

crashes

here we go again.    I was on 100 mcg t4 /  10 t3   the t3 was "hitting me"  and making me feel actually worse.  So i went to 112,  tested low.  Now I'm on 125, just on week 1  (just finished my first week).

Feel great until about 3  then crash hard, fatigue, ears ring, beat down.   Its like going from 1  to  10 in the matter of about 30 minutes.

Do people that present with these crashes ever resolve by raising the t4  eventually and the crashes go away?  Is that going to ever happen?

just curious :)
8 Responses
Sort by: Helpful Oldest Newest
Avatar universal
*****, doesn't it?
Take solace in the fact that you recognize what is wrong.
Remember back to when you had no clue.
T3 is tricky for me too. It's miserable when you take it and your own thyroid decides to party for the day.

Two years hypo for me.
I have good days, but I miss my clueless healthy days.

Here's to hoping tomorrow is better
Helpful - 0
1139187 tn?1355706647
haha.   clueless healthy days.   you mean when you didnt even know what a thyroid was?   "my what is what???"  

just seems like the t3 was making things worse not better.  I decided to get off the t3, the testosterone, the clonzepam  ( this has been difficult but in progress)  and just take t4  but the crashes are so hard.    
Helpful - 0
1139187 tn?1355706647
seems like 2 pm is the crash time every day
Helpful - 0
649848 tn?1534633700
COMMUNITY LEADER
Sounds like you might be changing too many things all at once.  Remember - one change at a time, so you know what caused the increase or decrease in your symptoms.

I don't understand why you're getting off either the T3 or the testosterone.  

Were you taking all of the T3 at the same time? or splitting it into multiple doses?  
Helpful - 0
Avatar universal
I have found that t3 split and I wait to take the second dose when I feel that coming down feeling in the afternoon usually around 2-4. I only had ringing in the ears when I was on too much medication which may be happening to you if you are taking 10mcg of t3 all at once which is equivalent to 40mcg of t4 but goes into your system a lot faster and is short lived so better to split and take one am and on afternoon.
I am also figuring out since I just started t3 3 weeks ago that it takes the body a while to adjust to taking t3. each week is better  and week 3 a lot better hence I only take 2.5 t3 am and 2.5 t3 afternoon...I split a 5 mg dose that is equivalent to 20mcg t4 so it Is like take 10mcg am and 10mcg pm
Helpful - 0
Avatar universal
I have found that t3 split and I wait to take the second dose when I feel that coming down feeling in the afternoon usually around 2-4. I only had ringing in the ears when I was on too much medication which may be happening to you if you are taking 10mcg of t3 all at once which is equivalent to 40mcg of t4 but goes into your system a lot faster and is short lived so better to split and take one am and on afternoon.
I am also figuring out since I just started t3 3 weeks ago that it takes the body a while to adjust to taking t3. each week is better  and week 3 a lot better hence I only take 2.5 t3 am and 2.5 t3 afternoon...I split a 5 mg dose that is equivalent to 20mcg t4 so it Is like take 10mcg am and 10mcg pm

I also agree with Barb...my drs always told me to only make one change at a time not to overwhelm your system and body or shock your system.....and do even that one change gradually and slowly......no matter what it was....hormones, thyroid, etc
Helpful - 0
1139187 tn?1355706647
Im getting rid of all the bad stuff.  the clonzepam, the ambien mainly.  the testosterone made me too agitated and my libido was too high.   yes i said it.  

The t3 was hitting me hard and my t3 labs were in the toilet.  SO i wanted to try something I've never done before.   take just synthroid.   so far its not working out too well but i feel not as agitated.

I feel fine until 2 and then i crash.  Today it was 1:56.  I knew that it was 2 pm, didnt have to look at the clock.  Tonight I'm going to see if i take the synthroid later, if i can extend the crash longer than 2 pm.

One would think that i just need more t4.   my 5-6 weeks aren't here yet but going off of crashing feel under medicated.
Helpful - 0
649848 tn?1534633700
COMMUNITY LEADER
I can understand trying to get off the clonazepam and ambien, but you have to go off them slowly, preferably one at a time.  

Would it maybe have been better to, simply, lower the testosterone rather than go off it completely?

Also, if you take the T3 all at once, in the morning, it will be wearing off around 2-3:00.  If your FT3 labs were in the toilet, it stand to reason that you can't get off it.

I stand by my original assessment:  you're making too many changes at once and making them too quickly.
Helpful - 0
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.